MAUDE Adverse Event Report: BAIN MEDICAL EQUIPMENT(GUANGZHOU) CO., LTD. NO.10 BAIN FISTULA NEEDLE 15GX1, 25MM; DISPOSABLE A.V. FISTULA NEEDLE SETS, PRODUCT CODE: FIE

BAIN MEDICAL EQUIPMENT(GUANGZHOU) CO., LTD. NO.10 BAIN FISTULA NEEDLE 15GX1, 25MM; DISPOSABLE A.V. FISTULA NEEDLE SETS, PRODUCT CODE: FIE
Model Number BAIN FISTULA NEEDLE 15GX1, 25MM
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/04/2026
Type of Reportable Event Malfunction

Brand Name
BAIN FISTULA NEEDLE 15GX1, 25MM
Common Device Name
DISPOSABLE A.V. FISTULA NEEDLE SETS, PRODUCT CODE: FIE
Manufacturer (Section D)
BAIN MEDICAL EQUIPMENT(GUANGZHOU) CO., LTD. NO.10
no.10, juncheng road, eastern
guangzhou, guangdong 510700, c
guangzhou 71360
Manufacturer (Section G)
BAIN MEDICAL EQUIPMENT(GUANGZHOU) CO., LTD
no.10,juncheng road,eastem a
guangzhou,guangdong 510700.chn
guangzhou, china 51070 0
CH   510700
Manufacturer Contact
zoe zeng
no. 10,juncheng road,eastern area,guangzhou econom
guangzhou, guangdong 510700, chn
guangzhou, china 51070-0
CH   510700
MDR Report Key25795039
Report Number3013217742-2026-00001
Device Sequence Number8999711
Product Code FIE
UDI-Device Identifier06948082746109
UDI-Public06948082746109
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K213015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBAIN FISTULA NEEDLE 15GX1, 25MM
Device Lot Number2502100485
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown